Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 9, NWS Morristown, TN

May 9, 2024Bradley County, Hamilton County, Tennessee

NWS Morristown, TN issued this tornado warning at May 9, 2024, 6:09 AM EDT for Bradley County, Hamilton County, Tennessee. It was in force for 14 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 6:09 AM EDT (10:09 UTC)
Expired
May 9, 2024, 6:23 AM EDT
In force
14 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bradley County, TN, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:15 AM EDTTSTM WND DMG2 Nne Flint Springs, TNSeveral trees down across the southern portion of the county. Relayed to us by amateur radio operator from public radio.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:45 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

615 
WFUS54 KMRX 091009
TORMRX
TNC011-065-091045-
/O.NEW.KMRX.TO.W.0009.240509T1009Z-240509T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
609 AM EDT Thu May 9 2024

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Southern Bradley County in east Tennessee...
  Southeastern Hamilton County in east Tennessee...

* Until 645 AM EDT.

* At 608 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Cohutta, or 9 miles northeast of Ringgold, moving
  east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southern Bradley and southeastern Hamilton Counties, including the
  following locations... Red Clay State Park, Flint Springs, Apison,
  Gap Springs, and Collegedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3499 8506 3506 8504 3507 8474 3506 8475
      3499 8478
TIME...MOT...LOC 1008Z 289DEG 28KT 3502 8502 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JLB
2 follow-up statements
332 
WWUS54 KMRX 091015
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
615 AM EDT Thu May 9 2024

TNC065-091025-
/O.CAN.KMRX.TO.W.0009.000000T0000Z-240509T1045Z/
Hamilton TN-
615 AM EDT Thu May 9 2024

...THE TORNADO WARNING FOR SOUTHEASTERN HAMILTON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM EDT for east
Tennessee.

&&

LAT...LON 3503 8493 3504 8476 3499 8478 3499 8493
TIME...MOT...LOC 1015Z 289DEG 28KT 3500 8496 

$$

TNC011-091045-
/O.CON.KMRX.TO.W.0009.000000T0000Z-240509T1045Z/
Bradley TN-
615 AM EDT Thu May 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR SOUTH
CENTRAL BRADLEY COUNTY...

At 615 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Cohutta, or 10 miles northeast of Ringgold, moving
east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gap Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3503 8493 3504 8476 3499 8478 3499 8493
TIME...MOT...LOC 1015Z 289DEG 28KT 3500 8496 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JLB
500 
WWUS54 KMRX 091023
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
623 AM EDT Thu May 9 2024

TNC011-091033-
/O.CAN.KMRX.TO.W.0009.000000T0000Z-240509T1045Z/
Bradley TN-
623 AM EDT Thu May 9 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL BRADLEY COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 100 PM EDT for east
Tennessee.

&&

LAT...LON 3503 8493 3504 8476 3499 8478 3499 8493
TIME...MOT...LOC 1021Z 289DEG 28KT 3498 8488 

$$

JLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 9, 3:02 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 9, 3:02 AM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
302 AM EDT Thu May 9 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 300 AM EDT Thu May 9 2024

Key Messages:

1. Risk of severe weather remains into the early morning hours. All
hazards remain possible, hail, heavy rain causing flooding, damaging
winds and isolated tornadoes across mainly the southern half of the
area.

2. The highest risk areas early this morning should be from I-40
southward, mainly the southern plateau, Southern Valley and
southwest North Carolina.

3. Heavy rainfall with amounts of an additional 1 to 2 inches will
put western and southern sections in a moderate risk from the
excessive rainfall outlook over the western half of the forecast
area this morning.

Discussion.

At 230 AM EDT the strong evening convection had moved south and
southeast into Georgia and the Carolinas. However the final round of
convection looks like it will push through the area the next 6 hours
06Z and 12Z. The severe threat has diminished but during this last
round a line of thunderstorms has formed over western Tennessee with
other discrete cells out ahead of it moving into middle Tennessee.
The biggest threat area will be the southern plateau and southern TN
Valley where instabilty is highest according to the short term
models. The HRRR still shows this line move rapidly east southeast
between about 08 and 13Z. The current tornado watch will expire at
400 AM EDT for the southern third but a new watch may be put across
the same area. Another big concern will be flooding as most areas
have seen 1.5 to over 3 inches the past 24 hours. An Additional 1 to
2 inches is possible over the southern third of the area as this
line moves through. So flash flooding will be a threat until mid
morning. The Flood Watch will continue until 12Z this morning.
6 hour FFG is generally 1 to 2 inches across the areas that have
received the higher totals and maybe lower with tonight's rainfall.
There are a few isolated areas with FFG as low as low as 0.5" in 6
hours. Showers and storms should generally exit the forecast area
this morning between 12 and 15z. A few showers and isolated storms
may linger through mid afternoon or early evening across northeast
Tennessee and southwest Virginia. Mostly dry conditions are forecast
areawide tonight but some showers may move in before 12z Friday as a
shortwave will move southeast in the northwest flow behind the cold
front.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 300 AM EDT Thu May 9 2024

Key Message:

1. Cooler weather late this week and into the weekend behind the
cold front late THursday.

2. Lingering showers possible Friday with shortwaves moving through
the northwest upper flow. A quick shortwave may bring some showers
and thunderstorms Saturday with the highest chance northern half of
the area.

3. Drier weather expected Sunday and Monday with a gradual warming
trend. Chance of showers increases Tuesday and Wednesday.

Discussion.

Behind the cold front Thursday, cooler and drier air will arrive
across the region within the northwest upper flow. Troughing and
colder air aloft will result in some diurnal convection Friday
afternoon with a limited potential for thunderstorms.

A stronger shortwave is expected to move through the upper level
northwest flow Saturday with scattered showers and thunderstorms
possible Saturday afternoon, with the highest chance for
precipitation across our northern counties through southwest
Virginia.

Ridging begins to build Sunday and Monday with drier weather and a
gradual warming trend into early next week. Chances of rain begin to
return Monday night and Tuesday as an upper low develops over the
southern plains and then moves into the lower Mississippi Valley and
western Tennessee Valley Wednesday.

&&

.AVIATION...
(06Z TAFS)
Issued at 115 AM EDT Thu May 9 2024

VFR conditions at all sites now but anticipate lower ceilings and
visibilities late tonight and early Thursday morning with showers
and thunderstorms continuing to move from west to east across
east TN. Any thunderstorms passing over a terminal could produce
gusty and erratic winds that differ from a more south to southwest
wind. Will have improving conditions by early afternoon Thursday
from north to south as rain moves out. Gusty southwest winds will
begin after the cold front moves through in the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             86  62  78  52 /  70  10  10   0
Knoxville McGhee Tyson Airport, TN  81  59  73  49 /  80  20  30   0
Oak Ridge, TN                       83  58  73  48 /  70  20  30   0
Tri Cities Airport, TN              77  57  69  44 /  80  30  50  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch until 8 AM EDT this morning for Cherokee-Clay.

TN...Flood Watch until 8 AM EDT /7 AM CDT/ this morning for Anderson-
     Bledsoe-Blount Smoky Mountains-Bradley-Campbell-Claiborne-
     Cocke Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-
     Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-
     Meigs-Morgan-North Sevier-Northwest Blount-Northwest Carter-
     Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
     Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-Southeast
     Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
     Union-Washington TN-West Polk.

VA...Flood Watch until 8 AM EDT this morning for Lee-Russell-Scott VA-
     Washington VA-Wise.

&&

SHORT TERM...TD
AVIATION...TD
Hazardous weather outlook, May 9, 2:26 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
226 AM EDT Thu May 9 2024

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-100630-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
226 AM EDT Thu May 9 2024 /126 AM CDT Thu May 9 2024/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Additional storms are expected early this morning with some strong
to severe storms possible, especially along the Cumberland Plateau
to southeast Tennessee. The main threat will be damaging winds,
but a brief spin-up tornado can't be ruled out.

Also, flash flooding continues to be the greatest concern as an
additional 1 to 2 inches of rain is expected on top of what has
already fallen. The storms will clear out of the area by mid-
morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports are welcome for the rest of the morning.

In the hours before

Local storm report, May 9, 2:13 AM EDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
213 AM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Tstm Wnd Dmg     2 WSW Jefferson City    36.11N 83.52W
05/08/2024                   Jefferson          TN   NWS Employee

            Couple of trees blown down on either side of
            New Market, TN. Time estimated by radar.

&&

NAW
Special weather statement, May 9, 2:28 AM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
228 AM EDT Thu May 9 2024

TNZ081-084-099-100-090715-
Sequatchie TN-Bradley TN-Hamilton TN-Meigs TN-
228 AM EDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BRADLEY...
SOUTHWESTERN MEIGS...SOUTHEASTERN SEQUATCHIE AND NORTHEASTERN
HAMILTON COUNTIES THROUGH 315 AM EDT/215 AM CDT/...

At 227 AM EDT/127 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Fairmount, or 7 miles south of Dunlap, moving east
at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland, Dunlap, Soddy-Daisy, Lakesite, Cartwright, Flat Top
Mountain, North Chickamauga Creek Gorge, Hopewell, Big Spring, and
Sale Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
east Tennessee.

&&

LAT...LON 3521 8540 3526 8544 3528 8549 3534 8551
      3538 8526 3536 8523 3539 8520 3544 8485
      3539 8484 3535 8486 3534 8483 3518 8481
TIME...MOT...LOC 0627Z 265DEG 32KT 3526 8535

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, May 9, 4:30 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Morristown TN
430 AM EDT Thu May 9 2024

TNZ067>069-082>084-086-090930-
Rhea TN-Bledsoe TN-Northwest Monroe TN-Roane TN-Loudon TN-Knox TN-
Meigs TN-
430 AM EDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RHEA...LOUDON...
NORTHEASTERN MEIGS...NORTHERN BLEDSOE...SOUTHWESTERN KNOX...
NORTHWESTERN MONROE AND ROANE COUNTIES THROUGH 530 AM EDT/430 AM
CDT/...

At 430 AM EDT/330 AM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles west of Spring City, or 12 miles northeast of
Pikeville, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oak Ridge, Lenoir City, Kingston, Sweetwater, Rockwood, Loudon,
Farragut, Fairview, Spring City, and Midtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3572 8526 3577 8525 3577 8504 3575 8503
      3576 8492 3583 8477 3589 8471 3591 8414
      3580 8414 3581 8417 3577 8418 3576 8415
      3571 8417 3564 8414 3561 8418 3562 8452
      3565 8459 3562 8464 3564 8534
TIME...MOT...LOC 0830Z 267DEG 52KT 3574 8505

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, May 9, 5:57 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Morristown TN
557 AM EDT Thu May 9 2024

TNZ072-085>087-091045-
Blount Smoky Mountains TN-Northwest Monroe TN-Southeast Monroe TN-
McMinn TN-
557 AM EDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCMINN...SOUTH
CENTRAL BLOUNT AND MONROE COUNTIES THROUGH 645 AM EDT...

At 557 AM EDT, Doppler radar was tracking a strong thunderstorm near
Madisonville, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Athens, Sweetwater, Madisonville, Smoky Mountains-Twentymile Creek,
Englewood, Vonore, Tellico Plains, Niota, Fort Loudon State Park, and
Tariffville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3543 8458 3562 8455 3561 8452 3562 8452
      3559 8415 3558 8413 3558 8411 3554 8409
      3555 8401 3557 8399 3556 8382 3552 8383
      3552 8388 3547 8392 3546 8396 3541 8402
      3537 8401 3535 8404 3533 8403
TIME...MOT...LOC 0957Z 277DEG 34KT 3550 8447

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:53 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBledsoe, Hamilton, Meigs, Rhea, Sequatchie67 min
May 8, 8:58 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott47 min
May 8, 9:04 PM EDTTornado WarningMRXBledsoe, Sequatchie41 min
May 8, 9:30 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXMarion60 min
May 8, 9:35 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs40 min
May 8, 9:49 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton41 min
May 8, 9:51 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane39 min
May 8, 9:54 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 2 more66 min
May 8, 9:57 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie63 min
May 8, 10:06 PM EDTFlash Flood WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie4 hr
May 8, 10:11 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Roane49 min
May 8, 10:17 PM EDTSevere Thunderstorm WarningMRXBradley, Polk58 min
May 8, 10:20 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBradley, Hamilton, Marion55 min
May 8, 10:26 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBlount, Jefferson, Knox, Loudon, Sevier49 min
May 8, 10:37 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXBlount, Bradley, McMinn, Monroe, Polk53 min
May 8, 10:38 PM EDTSpecial Weather StatementMRXCarter, Greene, Hamblen, Hawkins, Jefferson, Sullivan and 2 more67 min
May 8, 10:41 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Sevier64 min
May 8, 10:45 PM EDTSevere Thunderstorm Warning Considerable damage threatMRXPolk60 min
May 8, 10:59 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier33 min
May 8, 11:08 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Hamilton, Knox, Loudon, McMinn and 4 more4 hr
May 8, 11:18 PM EDTAreal Flood AdvisoryMRXGrainger, Hamblen, Jefferson, Knox, Union3 hr
May 8, 11:26 PM EDTSevere Thunderstorm WarningMRXMonroe64 min
May 8, 11:32 PM EDTSpecial Weather StatementMRXCocke28 min
May 9, 12:15 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott3 hr
May 9, 2:28 AM EDTSpecial Weather StatementMRXHamilton47 min
May 9, 4:15 AM EDTFlash Flood WarningMRXAnderson, Campbell, Morgan, Scott4 hr
May 9, 4:30 AM EDTSpecial Weather StatementMRXLoudon, Roane60 min
May 9, 4:42 AM EDTFlash Flood WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie6 hr
May 9, 5:06 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie54 min
May 9, 5:11 AM EDTSevere Thunderstorm Warning Considerable damage threatMRXHamilton, Marion, Sequatchie49 min
May 9, 5:23 AM EDTTornado WarningMRXBledsoe, Marion, Sequatchie21 min
May 9, 5:31 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea59 min
May 9, 5:35 AM EDTSevere Thunderstorm Warning Considerable damage threatMRXBradley, Hamilton55 min
May 9, 5:43 AM EDTAreal Flood AdvisoryMRXBlount, Campbell, Claiborne, Grainger, Knox, Loudon and 2 more4 hr
May 9, 5:57 AM EDTSpecial Weather StatementMRXMonroe48 min
May 9, 6:02 AM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more4 hr
May 9, 6:12 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk63 min
May 9, 6:18 AM EDTAreal Flood AdvisoryMRXBlount, Cocke, Grainger, Greene, Hamblen, Jefferson and 4 more4 hr
May 9, 8:15 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott2 hr
May 9, 9:14 AM EDTRiver Flood WarningMRXCocke14 hr
May 9, 9:27 AM EDTRiver Flood WarningMRXBledsoe, Marion, Sequatchie50 hr
May 9, 11:04 AM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie116 min

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.